Talk Health Forum

The HealthlinkUSA Talk Health Forum is a place where
you can discuss specific health questions and
exchange information with others.

anxiety disorder

patricia a. terry

Message 1 of 2 Next

I have suffered from a sinus infection for 20 months. This condition made me very nervous & tense. I have tried several antibiotics and have been to a ENT and have had a cat scan and it was determined that I did indeed have sinusitus. I am on my 4th week of Clyndamicine and possibly my sinus condition is getting considerably better. I have seen several doctors along with the ENT specialist. When I explain how I feel to these Doctors, they feel I am suffering from Anxiety Attacks, panic disorder or depression. In 1997-98 my 6 month old granddaughter died from spinal muscular atrophy and at the same time as her death, my husband was diagnosed with cancer and died 11 months later. 1997-98 was a very stressful time with several other stressful things going on besides these two deaths. The Dr's seem to think that all of these factors may now have caused me to be suffering from stress and now my body is affected from all of these incidents in my life. I began taking Premarin a year ago in October and it seems that it was at that time that my blood pressure went up and this post nasal drip sinus condition started. My nose is never congested and I just have this weird mucus (mostly clear or white and very thick and stretchy at times). I also have this very weird taste in my mouth constantly that is mostly sort of sweet. I have a backache in the right blade of my back that seems to get worse at different times of the day and seems fine when I wake up in the morning and then gets better and worse as the day goes on but is mostly there all day. My back just feels weak across the shoulder blades and then it gets pretty intense around the right blade at times. I also experience hot flashes and nausea at various times of the day. It is hard to figure out whether I am sick from the sinus drainage, menopause symptoms, stress or a combination of all three. The Doctors have tried me on Buspar, Zoloft, Xanax, Paxil and the last Dr. I saw put me on Effexor. I took it for a few months and I still had the backache and periods of nausea and my sinus condition was going full bore at the same time so I'm not sure I was getting any relief with effexor. I got off of it about a month ago and now am really starting to feel pretty miserable. I am experiencing nausea, back pain and overall nervousness and a terrible feeling all over. I just don't see any end to all of this weirdness going on in my body. It just about drives me crazy!!! The Dr's have taken an ANA test that at first showed positive for Lupus or Shogren's Syndrome but when it was differentiated at another Lab it proved not to be positive. I also at first had some blood in my urine and when all of this was checked into further it was proven to be nothing to get concerned about. At Christmas time when my blood pressure was extremely high and I had a 108 pulse rating, I called the emergency room and they suggested that I come into the hospital and be checked out. I was experiencing rapid heartbeat and feeling this beating in my neck, my face was flushed and I guess this was a panic attack according to the Dr. Since then every Dr. I see says I am depressed or having anxiety attacks. I really don't feel depressed and only experience one ongoing anxiety attack after the other with my back hurting and me feeling nauseous all of the time. I do a lot of work on the computer so I suppose my back problems could be computer related and also I find myself getting all tensed up when my sinuses drain down the back of my throat. I am not sure what the sweet taste in my mouth could be and wonder if serotinin or ephinephrine has a taste to them and my brain is secreting this solution I am tasting and these secretions are also causing the anxiety attacks. I thought anxiety attacks wouldn't be happening all day long like they seem to be doing now on a regular basis and only happening every once in awhile. I have also had an x-ray of my back and spine and everything checked out normal. I think sometimes I am working myself up into these attacks but I have this post nasal drip crap coming up 50-60 times a day, have this severe pain in my back and the nausea and hot flashes going on. The medication or this secretion has made my mouth sore and everything I eat seems to burn my tongue and it feels like the lining on my tongue has been completely destroyed. I have had two doses of Augmentin for three weeks at a time and have had nasal sprays- Flonase and Atrovent and all of these anti depressants and now the 4 weeks of clyndamicine. I have been doctoring since August and really don't feel I have had 1 good day since that time and am really getting tired of everything connected with all of this and would appreciate any suggestions or ideas that you might have on what you think is going on with me and all of these weird sensations. Thank you, Patricia A. Terry


Search the Talk Health Forum for messages
concerning a specific Health Topic


Tell a Friend

Your Name:
Your Friend's Email:
Your Comments:
Search Health Conditions and Concerns
  • A